Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 64, NWS Columbia, SC

June 22, 20197 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2019, 4:22 AM EDT for 7 counties in South Carolina. It was in force for 53 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 4:22 AM EDT (08:22 UTC)
Expired
Jun 22, 2019, 5:15 AM EDT
In force
53 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 93 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:40 AM EDTTSTM WND DMG2 Sse Rembert, SCSC HIGHWAY PATROL REPORTS MULTIPLE TREES IN ROADWAY ALONG CAMDEN HIGHWAY NEAR DARRELL ROAD AND LEBLANC LANE.
Jun 22, 4:52 AM EDTTSTM WND DMG1 Nnw Mulberry, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 NEAR RUNNYMEDE BOULEVARD.
Jun 22, 4:52 AM EDTTSTM WND DMG2 Ssw Oswego, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 401 NEAR BELL ROAD.
Jun 22, 4:52 AM EDTTSTM WND DMG4 Nnw Oswego, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 SOUTH.
Jun 22, 4:53 AM EDTTSTM WND DMG5 Nnw Oswego, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 NEAR MARTINVILLE CHURCH ROAD.
Jun 22, 4:54 AM EDTTSTM WND DMG3 Nw Oswego, SCHIGHWAY PATROL REPORTED TREES DOWN NEAR 505 COLONY RD AND COLONY CIRCLE.
Jun 22, 4:54 AM EDTTSTM WND DMG3 Ssw Wedgewood, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 SSW WEDGEWOOD. HIGHWAY PATROL REPORTED TREES DOWN OLD CHARLESTON RD X BELLES MILL CIRCLE X PASTURE RD.
Jun 22, 4:54 AM EDTTSTM WND DMG3 Ssw Wedgewood, SCHIGHWAY PATROL REPORTED TREES DOWN OLD CHARLESTON RD X BELLES MILL CIRCLE X PASTURE RD.
Jun 22, 4:56 AM EDTTSTM WND DMG2 E Dalzell, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E DALZELL. HIGHWAY PATROL REPORTED TREES DOWN QUEEN CHAPEL RD AND EBENEZER RD.
Jun 22, 4:56 AM EDTTSTM WND DMG2 E Dalzell, SCHIGHWAY PATROL REPORTED TREES DOWN QUEEN CHAPEL RD AND EBENEZER RD.
Jun 22, 4:58 AM EDTTSTM WND DMG2 Ne East Sumter, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG E BREWINGTON ROAD NEAR REPTILE ROAD.
Jun 22, 5:02 AM EDTTSTM WND DMG2 W Paxville, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG NAZERINE CHURCH ROAD.
Jun 22, 5:07 AM EDTTSTM WND DMG6 Sse Mayesville, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG MYRTLE BEACH HIGHWAY NEAR WENEEWOODS AVENUE.
Jun 22, 5:09 AM EDTTSTM WND DMG9 Sw Turbeville, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG N BREWINGTON ROAD NEAR US 301.
Jun 22, 5:13 AM EDTTSTM WND DMG5 W Turbeville, SCHIGHWAY PATROL REPORTED TREES DOWN I95 MILE MARKER 135.
Jun 22, 5:17 AM EDTTSTM WND DMG2 Ssw Shiloh, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG ON PUDDING SWAMP ROAD.
Jun 22, 5:19 AM EDTTSTM WND DMG7 Ne Shiloh, SCSC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG LYNCHES RIVER ROAD NEAR YARBOROUGH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 8.4 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WUUS52 KCAE 220822
SVRCAE
SCC017-025-027-055-057-061-085-220915-
/O.NEW.KCAE.SV.W.0064.190622T0822Z-190622T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
422 AM EDT Sat Jun 22 2019

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lancaster County in central South Carolina...
  Lee County in central South Carolina...
  East central Calhoun County in central South Carolina...
  Central Chesterfield County in central South Carolina...
  Central Clarendon County in central South Carolina...
  Sumter County in central South Carolina...
  Eastern Kershaw County in central South Carolina...

* Until 515 AM EDT.

* At 421 AM EDT, severe thunderstorms were located along a line
  extending from near Mt Pisgah to near Eastover, moving east at 80
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sumter, Cheraw, Manning, Bishopville, South Sumter, Shaw Air Base,
  Oakland, Mulberry, Cheraw State Park, Alcolu, Northeastern
  Technical College, Woods Bay State Park, Cassatt, Elliott, Lee
  State Park, Carolina Sandhills Wildlife Refuge, Mt Pisgah, Sumter
  County Airport, Millwood and Poinsett State Park.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 100 and 125.
 Interstate 26  Interstate 95 between mile markers 113 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms! Prepare immediately for strong winds
capable of producing significant damage. Seek shelter inside a sturdy
building and stay away from windows.

&&

LAT...LON 3450 7988 3449 8005 3437 8029 3432 8024
      3437 8018 3423 8011 3415 8015 3399 7989
      3395 7998 3388 7994 3388 7988 3377 7999
      3359 8005 3367 8063 3379 8060 3409 8064
      3413 8057 3464 8047 3471 7988 3465 7980
TIME...MOT...LOC 0821Z 258DEG 69KT 3455 8051 3392 8074 

HAIL...<.75IN
WIND...70MPH
 
$$

JAQ
1 follow-up statement
051 
WWUS52 KCAE 220846
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
446 AM EDT Sat Jun 22 2019

SCC017-025-027-055-057-061-085-220915-
/O.CON.KCAE.SV.W.0064.000000T0000Z-190622T0915Z/
Lancaster SC-Lee SC-Calhoun SC-Chesterfield SC-Clarendon SC-
Sumter SC-Kershaw SC-
446 AM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHEASTERN LANCASTER...LEE...EAST CENTRAL CALHOUN...CENTRAL
CHESTERFIELD...CENTRAL CLARENDON...SUMTER AND EASTERN KERSHAW
COUNTIES...

At 445 AM EDT, severe thunderstorms were located along a line
extending from near Carolina Sandhills Wildlife Refuge to near
Poinsett State Park, moving east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sumter, Cheraw, Manning, Bishopville, South Sumter, Shaw Air Base,
Oakland, Mulberry, Cheraw State Park, Alcolu, Northeastern Technical
College, Woods Bay State Park, Cassatt, Elliott, Lee State Park,
Carolina Sandhills Wildlife Refuge, Mt Pisgah, Sumter County Airport,
Millwood and Poinsett State Park.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 100 and 125.
 Interstate 26  Interstate 95 between mile markers 113 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms with a history of downing trees and 
powerlines! Prepare immediately for strong winds capable of 
producing significant damage. Seek shelter inside a sturdy building 
and stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 7988 3449 8005 3437 8029 3432 8024
      3437 8018 3423 8011 3415 8015 3399 7989
      3395 7998 3388 7994 3388 7988 3377 7999
      3359 8005 3367 8063 3379 8060 3409 8064
      3413 8057 3464 8047 3471 7988 3465 7980
TIME...MOT...LOC 0845Z 271DEG 40KT 3451 8028 3386 8052 

HAIL...<.75IN
WIND...70MPH
 
$$

JAQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:14 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 22, 2:14 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
214 AM EDT Sat Jun 22 2019

.SYNOPSIS...
A frontal boundary will remain in the forecast area through
tonight bringing a possibility of potentially severe
thunderstorms. The front will become diffuse under upper
ridging early next week and this pattern supports mainly
scattered afternoon thunderstorms and above normal temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main concern is a possibility of thunderstorms with damaging
wind and hail.

A mesoscale convective system in the northwest flow will track
through the forecast area during the early morning hours. There
has been a satellite trend of somewhat warming cloud tops and
diminishing lightning but there is a concern strong wind gusts
may still occur in the forecast area. An instability gradient
exists across the forecast area from northeast to southwest with
the greatest instability in the southwest early this morning.
Surface-based LI values were near -6 in the CSRA. This
instability plus the analysis showing h85 moisture advection
and h5 cold advection indicates the storms may maintain some
intensity despite nocturnal cooling and the dryness in the water
vapor imagery. The main concern is strong wind gusts because of
moderate instability and the dry mid-level air aiding
downdrafts. Upstream reports have generally indicated gusts of
40 to 50 mph with this system.

Recovery of moisture and instability will likely occur behind
this morning's mesoscale convective system later today. There
should be continued low-level convergence into a lingering
boundary. The models depict a mid-level shortwave troughing
sinking southeastward into the area this afternoon and lingering
tonight. The NAM and GFS indicate extreme instability with
surface-based LI values -8 to -12. The greatest instability was
depicted in the south section. Forecast soundings indicate a
low- to mid-level cap breaking with heating this afternoon. The
instability indicates some of the thunderstorms will have
damaging wind and hail. The shear will be mainly uni-directional
so the threat will be mainly straight-line wind although if the
extreme instability does develop then a tornado is possible.
The high-resolution models have a high spread with the timing of
most intense convection. We leaned toward the ARW with the
timing because this model has had a somewhat better handle with
convection early this morning. Precipitable water is forecast to
peak around 2 inches. Heavy downpours may occur but with the
northwest flow and storm movement there may be a diminished
flood threat.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Upper level ridge extending from the upper Gulf Coast into the Ohio
Valley will gradually shift east through Sunday and Sunday night.
Meanwhile at the surface, a rather diffuse front will linger over
the area. A series of upper disturbances and potentially rounds of
convection could continue to track across the area within the
northwest flow aloft along the periphery of the ridge. The greatest
potential for showers and thunderstorms will come in the mid-
afternoon through early evening time frame. Will maintain chance
PoPs across the area. With at least moderate instability in place
and dry air aloft, there is the potential for some strong if not
isolated severe thunderstorms. High temperatures have been adjusted
downward another degree or so into the upper 80s and lower 90s based
on latest model trends, which seem reasonable given the expected
cloud cover and potential for showers. Lows Sunday night will be in
the lower 70s.

The upper ridge axis shifts east over the region on Monday as the
low level flow shifts southerly in advance of an approaching cold
front. Increased subsidence over the area should limit the coverage
of any convection during the day, but still some isolated showers
and thunderstorms are possible with sufficient daytime heating and
moisture. The ridge axis shifts east of the area Monday night,
allowing a cold front to shift southeast into the area. The front
could provide a focus for isolated convection Monday night, but the
potential for severe weather appears low given limited instability.
Monday still looks to be the warmest day of the week given strong
subsidence and compressional heating ahead of the front, with highs
in the mid to upper 80s. Mild temperatures are expected Monday
night, with lows in the lower to mid 70s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Upper ridging will become established over the western Atlantic
during the Long Term period, resulting in a more typical summertime
pattern. Generally expect isolated to scattered convection each
day, with increasing coverage possible toward the end of the
week as Atlantic moisture advects into the region. There is even
some model support for nocturnal convection so will maintain at
least some rain chances during the nighttime periods.
Temperatures appear to be near to slightly above normal through
the period.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
There will be restrictions at times in thunderstorms during the
24-hour TAF period. Severe wind gusts and hail are possible.

Outside of scattered to numerous thunderstorms expect mainly VFR
conditions as indicated by the NAM MOS and GFS MOS and LAMP.
The GFS LAMP suggested general wind gusts around 18 knots this
afternoon.

Expect restrictions associated with a mesoscale convective
systems tracking southeastward and through the area early
this morning. There has been a satellite trend of somewhat
warming cloud tops and diminishing lightning but there is a
concern strong wind gusts may still occur in the forecast area.
An instability gradient exists across the forecast area from
northeast to southwest with the greatest instability in the
southwest early this morning. Surface-based LI values were near
-6 in the CSRA. This instability plus the analysis showing h85
 moisture advection and h5 cold advection indicates the storms
 may maintain some intensity despite nocturnal cooling and the
 dryness in the water vapor imagery. The main concern is strong
 wind gusts because of moderate instability and the dry mid-
 level air aiding downdrafts.

Recovery of moisture and instability will likely occur behind
this morning's mesoscale convective system later today. There
should be continued low-level convergence into a lingering
boundary. The models depict a mid-level shortwave troughing
sinking southeastward into the area this afternoon and lingering
tonight. The NAM and GFS indicate extreme instability with
surface-based LI values -8 to -12. The greatest instability was
depicted in the south section. Forecast soundings indicate a
low- to mid-level cap breaking with heating this afternoon. The
instability indicates some of the thunderstorms will have
damaging wind and hail. The shear will be mainly uni-
directional so the threat will be mainly straight-line wind
although if the extreme instability does develop then a tornado
is possible. The high-resolution models have a high spread with
the timing of most intense convection. There was too much
uncertainty with the timing to include thunderstorms in the
terminal forecasts later in the forecast period.

.EXTENDED AVIATION OUTLOOK...Scattered mainly afternoon and
evening thunderstorms and associated restrictions will occur during
the period. A few locations may have early morning stratus and
fog.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jun 21, 10:30 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
1030 PM EDT Fri Jun 21 2019

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
230230-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
1030 PM EDT Fri Jun 21 2019

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Tonight.

Thunderstorms are possible during the early morning and sunrise hours
mainly in the western Midlands and northern Central Savannah River
Area. Strong and gusty winds are possible however the potential for
severe thunderstorms is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is the potential for severe thunderstorms during the afternoon
and early evening on Saturday. The primary hazard will be damaging
straight-line winds, but large hail could also occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 2:26 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Columbia SC
226 AM EDT Sat Jun 22 2019

SCZ018-220645-
McCormick SC-
226 AM EDT Sat Jun 22 2019

...Strong Thunderstorms Will Impact Portions of McCormick County
Until 245 AM EDT....

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

At 226 AM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Iva to near
Bobby Brown State Park, moving east at 50 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
McCormick, Mccormick County Airport, Willington, Mount Carmel Park,
Bordeaux, Mount Carmel, Baker Creek State Park, Leroy's Ferry
Recreation Area and Long Cane Creek Picnic Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until these storms pass.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

&&

LAT...LON 3407 8253 3408 8248 3406 8245 3406 8233
      3397 8230 3402 8225 3398 8220 3399 8214
      3394 8212 3393 8216 3388 8216 3386 8214
      3390 8248 3394 8251 3395 8256 3402 8259
TIME...MOT...LOC 0626Z 275DEG 43KT 3433 8270 3398 8252

JAQ
Local storm report, Jun 22, 3:54 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
354 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     8 NE CLARKS HILL        33.75N 82.08W
06/22/2019                   EDGEFIELD          SC   911 CALL CENTER

            POWERLINES DOWN ON HIGHWAY 23 W NEAR KEY
            ROAD. TIME ESTIMATED BASED ON RADAR.

&&

JAQ
Local storm report, Jun 22, 3:59 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
359 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     TSTM WND DMG     1 SSW CHAPPELLS         34.17N 81.88W
06/22/2019                   NEWBERRY           SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREES DOWN AT SC 34
            AND OLD LANDFILL RD.

&&

RJL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:26 AM EDTSpecial Weather StatementCAEMcCormick19 min
Jun 22, 2:42 AM EDTSevere Thunderstorm WarningCAEMcCormick48 min
Jun 22, 3:14 AM EDTSevere Thunderstorm WarningCAEEdgefield, Newberry, Saluda61 min
Jun 22, 3:44 AM EDTSevere Thunderstorm WarningCAEAiken, Fairfield, Lexington61 min
Jun 22, 3:58 AM EDTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lancaster, Richland62 min
Jun 22, 4:05 AM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Orangeburg55 min
Jun 22, 4:37 AM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg53 min
Jun 22, 5:13 AM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Sumter32 min
Jun 22, 4:04 PM EDTSpecial Weather StatementCAEMcCormick41 min
Jun 22, 4:07 PM EDTSpecial Weather StatementCAELancaster23 min
Jun 22, 4:23 PM EDTSpecial Weather StatementCAEFairfield, Lancaster52 min
Jun 22, 4:23 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell52 min
Jun 22, 4:32 PM EDTSevere Thunderstorm WarningCAEChesterfield, Fairfield, Kershaw, Lancaster, Newberry43 min
Jun 22, 4:34 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick41 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick45 min
Jun 22, 5:22 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Richland38 min
Jun 22, 5:25 PM EDTSevere Thunderstorm WarningCAEChesterfield35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCAECalhoun, Kershaw, Lee, Richland, Sumter42 min
Jun 22, 6:15 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter60 min
Jun 22, 6:31 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Richland, Sumter44 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.